Skip to main content Skip to navigation

Giacomo Del Nin

  profile picture

Research Fellow

Office: B1.26
Phone: +44 (0)24 765 74828
Email: Giacomo dot Del-Nin at warwick dot ac dot uk

I am a Research Fellow in the group coordinated by Filip Rindler under the ERC project SINGULARITY – Singularities and Compactness in Nonlinear PDEs.

I completed my PhD at the University of Pisa in June 2019 under the supervision of Giovanni Alberti. For my Bachelor and Master I was a student of Scuola Normale Superiore in Pisa.

I am interested in problems lying at the intersection between Geometric Measure Theory and Calculus of Variations.


  • Representation of the total variation as a Γ-limit of BMO-type seminorms (with A. Arroyo-Rabasa, P. Bonicatto), preprint, arXiv: 2112.03832
  • Decomposition of integral metric currents (with P. Bonicatto, E. Pasqualetto), accepted in J. Funct. Anal., arXiv: 2104.07593
  • Endpoint Fourier restriction and unrectifiability (with A. Merlo), to appear in Proc. Amer. Math. Soc., DOI: 10.1090/proc/15857, arXiv: 2104.07482
  • Continuum limits of discrete isoperimetric problems and Wulff shapes in lattices and quasicrystal tilings (with M. Petrache), preprint, arXiv: 2101.11977
  • Rectifiability of the jump set of locally integrable functions, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 22 (2021), no. 3, 1233–1240. DOI: 10.2422/2036-2145.202002_006, arXiv: 2001.04675
  • Geometric criteria for C1,α-rectifiability (with K.O. Idu), accepted in J. Lond. Math. Soc., arXiv: 1909.10625 (see also the related poster below)
  • Degenerate elastic networks (with A. Pluda, M. Pozzetta), J. Geom. Anal. 31 (2021), no. 6, 6128–6170. DOI: 10.1007/s12220-020-00521-z, arXiv:1909.06421
  • Sticky-disk limit of planar N-bubbles, Adv. Calc. Var. 14 (2021), no. 3, 383–400. DOI: 10.1515/acv-2019-0004, arXiv:1810.02439

Other stuff